# SDR 97ZZZX1637

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7485Q
- Make and model: Cessna TU206F
- Aircraft serial: U20602220
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Corroded
- Location: Flight Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TOTAL TIME 3,075 HRS.  AIRCRAFT BUILT AS LAND PLANE AND MODIFIED FOR FLOATS INSTALLATION IAW WIPAIRE STL SA1483GL.  POH SUPPLEMENT REQUIRES 'OPERATION IN FRESH WATER ONLY' PLACARD DUE TO NO STAINLES STEEL CONTROL CABLES OR FUSELAGE INTERIOR PRIMER.  CONTROL CABLES FOUND BADLY RUSTED IN BELLY UNDER BAGGAGE DECK AREA.  BAGGAGE DECK STRUCTURE BADLY CORRODED.  'FRESH WATER ONLY' PLACARD MISSING.  AIRCRAFT HAD BEEN OPERATED IN SALT WATER FOR THREE YEARS.
